# SDR SWAA2014012724575

- Difficulty date: January 20, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 60,747 hours, 49,414 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 500B BETWEEN STRINGER 20R TO STRINGER 21R.  REPAIRED FRAME IAW SRM.
